On the behavior of positive solutions of semilinear elliptic equations in asymptotically cylindrical domains

Research output: Contribution to journalArticlepeer-review

15 Downloads (Pure)

Abstract

The goal of this note is to study the asymptotic behavior of positive solutions for a class of semilinear elliptic equations which can be realized as minimizers of their energy functionals. This class includes the Fisher-KPP and Allen–Cahn nonlinearities. We consider the asymptotic behavior in domains becoming infinite in some directions. We are in particular able to establish an exponential rate of convergence for this kind of problems.
Original languageEnglish
Pages (from-to)205-213
Number of pages9
JournalJournal of Fixed Point Theory and Applications
Volume19
Issue number1
Early online date4 Nov 2016
DOIs
Publication statusPublished - 1 Mar 2017

Fingerprint Dive into the research topics of 'On the behavior of positive solutions of semilinear elliptic equations in asymptotically cylindrical domains'. Together they form a unique fingerprint.

Cite this